# SDR 97ZZZX267

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Jump Rate Assy
- Part number: 5225126
- Condition: Disbonded
- Location: Orifice Plate
- Component: Woodward, 8063215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FUEL CONTROLS WERE RECENTLY REJECTED DURING THE BOEING FLIGHT TEST DUE TO A REPORTED PROBLEM OF FLAMEOUT DURING TAXI.  SUBSEQUENT INVESTIGATION AT WOODWARD REVEALED A DISBONDED JUMP AND RATE ORIFICE.  THE ABSENCE OF A RATE ORIFICE RESULTS IN A MUCH MORE RAPID TRANSITION TO THE DECELERATION SCHEDULE THAN DESIRED.  THE CHARACTERISTICS OF THE DISBONDMENT INDICATED THAT ONE SURFACE OF THE JOINT DID NOT ADHERE; MOST LIKELY DUE TO INADEQUATE CLEANING OR RECONTAMINATION AFTER CLEANING.  GEAE IS PUBLISHING A SERVICE BULLETIN RECOMMENDING IMMEDIATE REPLACMENT OF THE SUSPECT HARDWARE.
